# SDR UALA2013040902387

- Difficulty date: April 9, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,385 hours, 11,312 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 FIRE LOOP B EICAS STATUS MESSAGE DISPLAYED.   NO STATUS MESSAGE ON ARRIVAL.  MAINT MESSAGE 26027 SHOWS INTERMITTENT AND NOT ACTIVE.  FIRE PROTECTION SYS TEST PASSED ON CMC, NO RELATED FAULT FOUND.
